Tylenol Extra Strength Non-Aspirin - 100 Caplets
Tylenol Extra Strength Non-Aspirin - 100 Caplets


 
  • 100 tablets per box (2 tablets per pouch)
  • Each tablet contains: Acetaminophen, 500mg
  • High potency non-aspirin pain relief tablets
Our Price: $16.99

Product Code: 42632
Qty:

Description
 

For the temporary relief of minor aches and pains due to: headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps. 2 tablets per pouch with instructions and warnings per the FDA.

Features:

  • Quantity: 100 (2 tablets per pouch)
  • Each tablet contains: Acetaminophen, 500mg
  • Extra strength caplet features a special coating to ease swallowing
  • High potency non-aspirin pain relief tablets
  • Convenient, easy-to-use dispenser box
  • Caffeine free

Active Ingredient: 500 mg Acetaminophen


Inactive Ingredient: Canuba Wax*, Corn Starch*, FD&C red no40 Aluminum Lake, hypromellose, Magnesium Stearate, Modified Starch*, Ployethylene Glycol*, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide

*contains one or more of these ingredients

Related Items
Non Aspirin Pain Reliever - 500 Tablets Non Aspirin Pain Reliever - 250 Tablets Extra Strength Non Aspirin Pain Reliever - 100 Tablets Non Aspirin Pain Reliever - 100 Tablets
Our Price: $16.95
Our Price: $9.98
Our Price: $5.99
Our Price: $4.98
Non-Aspirin Pain Reliever - 500 Tablets Non-Aspirin Pain Reliever - 250 Tablets Extra-Strength Non-Aspirin Pain Reliever - 100 Tablets Non-Aspirin Pain Reliever - 100 Tablets

Share your knowledge of this product. Be the first to write a review »